# SDR HEEA076366

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,233 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fuseable Plug
- Part number: 8226003
- Condition: Leaking
- Location: Float Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOAT BOTTLE LEAKING AT CENTER OF FUSIBLE PLUG.
